No it will not.
no but it can cause birth defects to the baby. Miscarriage can not be enforced by a person's actions or by tablets taken unless they are obviously dangerous drugs. The pill won't cause miscarriage but bear in mind it MAY cause birth defects.
Yes - a miscarriage is very possible under these circumstances.
Actually, it is VERY UNLIKELY that it would cause a miscarriage. ------ There is always a risk with antibiotics and pregnancies but the doctor will prescribe it if the alternative (you not taking it and the illness progress) is worse. So yes it can.
By taking a laxative.
Yes you can, Klonipin can make you constiopated so many doctors tell you to take a laxative while on klonipin. Hope this was helpful the laxative has nothing to do with your nerves so there is no reason why taking both would cause you any harm.
It is more likely to leave the baby brain damaged or physically damaged.
One of the most common causes of constipation is the laxative habit
Genital warts won't cause a miscarriage.
HPV does not cause miscarriage. It does not affect fertility at all.
A miscarriage may cause vaginal irritation.
There are herbs you can make tea of that might cause a miscarriage.